# SDR MASA2015012812871

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 24,205 hours, 20,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING AFT EMERGENCY DOOR CAUTION MESSAGE INTER.
